Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

I have irregular periods since 2 months and i have lower left abdomen and back pain

Hi... My monthly period is getting delayed.. Last month Jan 2011 i had intercourse and after which i got my periods delayed. Consulted a Gynaec and she refered Urine tests which was negative. Before any medication i got my periods on 11 jan. Now again this month its already 20 Feb and i havent got my periods. I didnt had intercourse also since my last periods. Now am feeling pain in my nipples and also lower left abdomen and back pain . What might be reason for delayed periods. I always get periods on same date every month. No weight gain or weight loss but little bit of stress in personal life. Kindly let me know the reason. I do exercise also regularly Age 26 , Female.
Asked On : Sun, 20 Feb 2011
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
periods can get delayed due to hormonal disorder like hypothyroidism or polycystic ovaries or due to mental stress also.Since it is only second time for you and you are under stress also, you just for them to come. if it happens again then go for complete checkup.
Dr. Rakhi Tayal
Answered: Sun, 20 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor